MathSciNet Relay Station
MathSciNet bibliographic data
MR744863 47B35 (17C35 32M15 47C15)
Upmeier, Harald Toeplitz $C\sp{\ast} $-algebras on bounded symmetric domains. Ann. of Math. (2) 119 (1984), no. 3, 549–576.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement